# SDR ASAA2015111313770

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 2,238 hours, 729 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, "FMC DISAGREE" DISPLAYED.  ACFT GROUNDED.  ACCOMPLISHED QRH RESET PROCEDURE.  NORMAL OPS RESTORED.
